Über die endliche Laplace-Transformation.

G. Doetsch

Mathematische Annalen (1951)

  • Volume: 123, page 411-414
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Doetsch, G.. "Über die endliche Laplace-Transformation.." Mathematische Annalen 123 (1951): 411-414. <http://eudml.org/doc/160255>.

author = {Doetsch, G.},
journal = {Mathematische Annalen},
keywords = {integral equations, integral transforms},
pages = {411-414},
title = {Über die endliche Laplace-Transformation.},
url = {http://eudml.org/doc/160255},
volume = {123},
year = {1951},

AU - Doetsch, G.
TI - Über die endliche Laplace-Transformation.
JO - Mathematische Annalen
PY - 1951
VL - 123
SP - 411
EP - 414
KW - integral equations, integral transforms
UR - http://eudml.org/doc/160255
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.